OAW

Optimal dividend policy with random interest rates

Akyildirim, Erdinc, Guney, Ethem, Rochet, Jean-Charles and Soner, Mete (2014) Optimal dividend policy with random interest rates. Journal of Mathematical Economics, vol.51. pp. 93-101.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/30621

Abstract

Several recent papers have studied the impact of macroeconomic shocks on the financial policies of firms. However, they only consider the case where these macroeconomic shocks affect the profitability of firms but not the financial markets conditions. We study the polar case where the profitability of firms is stationary, but interest rates and issuance costs are governed by an exogenous Markov chain. We characterize the optimal dividend policy and show that these two macroeconomic factors have opposing effects: all things being equal, firms distribute more dividends when interest rates are high and less when issuing costs are high.

Item Type: Article
Language: English
Date: March 2014
Refereed: Yes
Uncontrolled Keywords: Dividend policy, Business cycles, Financial frictions
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 25 Aug 2016 12:40
Last Modified: 15 Jul 2019 12:13
OAI ID: oai:tse-fr.eu:30621
URI: http://publications.ut-capitole.fr/id/eprint/22269

Actions (login required)

View Item View Item